# SDR JJBA20210323027

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E NOSE SKIN CRACKED AT VORTILLON NO 2, NO 3, AND NO 4. AT LH WING LE NOSE SKIN CRACKED AT VORTILLON NO 2, NO 3, AND NO 4 REPAIRED.
